Preprint 12/2001

Some aspects of the global geometry of entire space-like submanifolds

Jürgen Jost and Yuanlong Xin

Contact the author: Please use for correspondence this email.
Submission date: 11. Mar. 2001
Pages: 17
published in: Results in mathematics, 40 (2001) 1-4, p. 233-245 
Download full preprint: PDF (305 kB), PS ziped (149 kB)

We prove some Bernstein type theorems for entire space-like submanifolds in pseudo-Euclidean space and as a corollary, we give a new proof of the Calabi-Pogorelov theorem for Monge-Ampere equations.

24.11.2021, 02:11